# SDR UPS08852121

- Difficulty date: April 24, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: NSN
- Condition: Cracked
- Location: Rws 404
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING CENTER LE UPPER SKIN DOUBLER CRACKED AT XFS 404.  FABRICATED AND REPLACED RT CENTER LE UPPER SKIN DOUBLER IAW DWG 576989 1.
